# SDR CALA2024060501708

- Difficulty date: May 22, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N872UA
- Make and model: Airbus A319-132
- Aircraft serial: 1986
- Aircraft time: 55,990 hours, 34,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218820401
- Condition: Corroded
- Location: Frms 66-69
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT FR 66-69 Y1162 CORRODED AT HARDPOINTS () REMOVED CORROSION IAW SRM 51-74-00 L=0.800" W=0.300" D=0.060" FO MOBILE AT BFM ON NR#: 104028 UNDED TO BE OUT OF LIMITS IAW SRM 53-41-14-283-009. REMOVED AND REPLACED FLOOR BEAM Y1162 AT FR 68-69 IAW 51-42-11 FORM 44-0008 ATTACHED.
